# SDR YENA2022030700126

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 50,050 hours, 17,494 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#399,LGA-MCO."FUMES EVENT DESCENDING THROUGH 5000 FT. NOTICED IN COCKPIT,FWD LAV AREA,AND STRONGEST AT AFT F/A JUMPSEAT;AS PRECAUTIONARY OPERATED BOTH ENGINES WITH PACKS BLD AND APU BLEED ISOLATED EACH INDIVIDUALLY NO ODOR NOTED.COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED FAULT  TO TYPE 10 A 1 C PER TSM 05-50-00-810-085 B TSM 05-50-00-810-085D AIRCRAFT IS OK FOR SERVICE.'(SUPPLEMENTAL DUE TO DIFFICULTY DATE)
